MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG DIVERGENCE ANTERIOR CERVICAL FUSION SYSTEM

MDT SOFAMOR DANEK PUERTO RICO MFG DIVERGENCE ANTERIOR CERVICAL FUSION SYSTEM
Catalog Number G6626745
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product code: intervertebral fusion device with integrated fixation, cervical.Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Pre-op diagnosis: c6/7 myelopath procedure: c6/7 anterior cervical discectomy and fusion(acdf) it was reported that during surgery, the implant split when the surgeon impacted the inserter to push the implant into place.No fragments were remained in the patient.No patient complications were reported as a result of the event.
 
Additional Manufacturer Narrative
Product analysis: the locking mechanism on the top of the implant has broken off.The angle of the break is consistent with pressure being placed downward on one side to the lock.This is consistent with to locking mechanism being struck during implantation.If information is provided in the future, a supplemental report will be issued.

Brand Name
DIVERGENCE ANTERIOR CERVICAL FUSION SYSTEM
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key7037869
Report Number1030489-2017-02348
Device Sequence Number16430253
Product Code OVE
UDI-Device Identifier00643169337534
UDI-Public00643169337534
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K141599
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2025
Device Catalogue NumberG6626745
Device Lot NumberH5326360
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2018
Initial Date Received by Manufacturer 10/20/2017
Supplement Date Received by Manufacturer02/19/2018
Initial Report FDA Received Date11/16/2017
Supplement Report FDA Received Date02/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1